# SDR DL72L970654

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND LT FWD EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOP DURING TEST.  REPLACED BATTERY PACK.  OPS CKD NORMAL.
